Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 184, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 17, 2013, 8:30 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2013, 8:30 PM EDT (00:30 UTC)
- Expired
- Jul 18, 2013, 4:42 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
390 WGUS42 KFFC 180030 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 PM EDT WED JUL 17 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC089-121-181430- /O.NEW.KFFC.FL.W.0184.130718T0030Z-000000T0000Z/ /NPBG1.1.ER.130718T0015Z.130718T0015Z.000000T0000Z.NO/ 830 PM EDT WED JUL 17 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 8 PM WEDNESDAY THE STAGE WAS 12.3 FEET...AND RISING. * FLOOD STAGE IS 13 FEET. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. $$
3 follow-up statements
541 WGUS82 KFFC 180252 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1052 PM EDT WED JUL 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES GAC089-121-181652- /O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/ /NPBG1.1.ER.130718T0015Z.130718T0245Z.000000T0000Z.NO/ 1052 PM EDT WED JUL 17 2013 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * UNTIL FURTHER NOTICE. * AT 10 PM WEDNESDAY THE STAGE WAS 13.3 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 13 FEET. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. $$
726 WGUS82 KFFC 180608 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 AM EDT THU JUL 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES GAC089-121-181247- /O.EXT.KFFC.FL.W.0184.000000T0000Z-130718T1247Z/ /NPBG1.1.ER.130718T0015Z.130718T0545Z.130718T0647Z.NO/ 208 AM EDT THU JUL 18 2013 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING CONTINUES FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * UNTIL LATER THIS MORNING. * AT 150 AM THURSDAY THE STAGE WAS 14.2 FEET...AND LEVELING OFF. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL BEGIN TO FALL AND FALL BELOW FLOOD STAGE LATER THIS MORNING. * AT 14.0 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. $$
921 WGUS82 KFFC 180842 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 AM EDT THU JUL 18 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES GAC089-121-180912- /O.CAN.KFFC.FL.W.0184.000000T0000Z-130718T1247Z/ /NPBG1.1.ER.130718T0015Z.130718T0530Z.130718T0756Z.NO/ 442 AM EDT THU JUL 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * THIS TAKES AFFECT IMMEDIATELY. * AT 415 AM THURSDAY THE STAGE WAS 12.5 FEET...AND FALLING RAPIDLY. * FLOOD STAGE IS 13.0 FEET. * THE CREEK WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 17, 8:15 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 17, 8:15 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 00Z UPDATE... TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA. //ATL CONFIDENCE...00Z UPDATE... MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 17, 7:55 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT WED JUL 17 2013
GAZ025-034>037-180030-
755 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES UNTIL 830
PM EDT...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS FROM SNELLVILLE TO BEAR CREEK
RESERVOIR...MOVING SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OCONEE...BARROW...CLARKE...GWINNETT AND JACKSON COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT HILL...CENTER...BEECHWOOD HILLS...STATE BOTANICAL
GARDEN OF GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE
PARK...SANDY CREEK RECREATION AREA...WHITEHALL...OCONEE HEIGHTS...
BARRETTS MILL...ATHENS...BOGART...WATKINSVILLE...FORT YARGO STATE
PARK AND RUSSELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3420 8341 3411 8336 3405 8339 3402 8332
3391 8326 3381 8350 3385 8357 3391 8364
3389 8376 3393 8380 3375 8403 3389 8419
3415 8406 3409 8383 3427 8362
TIME...MOT...LOC 2355Z 065DEG 13KT 3387 8408 3394 8382
3399 8355Special weather statement, Jul 17, 7:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT WED JUL 17 2013
GAZ097-098-111-112-180045-
757 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 845 PM EDT...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM TUCKERS CROSSROAD TO ZAIDEE...AND
MOVING SOUTHWEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
WHEELER... TREUTLEN... MONTGOMERY AND LAURENS COUNTIES THROUGH 845
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...GILLIS SPRINGS...BLACKVILLE...ORIANNA...TUCKERS CROSSROAD...
MINTER...BREWTON...ZAIDEE...ORLAND...ROCKLEDGE...EAST
DUBLIN...SOPERTON...EAST DUBLIN...DUBLIN AND TARRYTOWN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3213 8294 3218 8287 3219 8288 3215 8300
3258 8323 3269 8300 3272 8286 3270 8282
3252 8267 3250 8262 3251 8257 3247 8243
3244 8238 3236 8241 3206 8286
TIME...MOT...LOC 2357Z 050DEG 17KT 3263 8292 3248 8277
3240 8255Special weather statement, Jul 17, 8:06 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT WED JUL 17 2013
GAZ083-180030-
806 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS COUNTY
UNTIL 830 PM EDT...
AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY OF STRONG WINDS THAT STRETCHED FROM ABOUT 7 MILES
NORTH OF MYRICKS MILL TO 6 MILES NORTHEAST OF DANVILLE... AND MOVING
SOUTHWEST AT 35 MPH.
WIND GUSTS OF 45 TO 50 MPH ARE LIKELY AS THIS WIND OUTFLOW BOUNDARY
MOVES ACROSS TWIGGS COUNTY THROUGH 830 PM EDT.
&&
LAT...LON 3248 8349 3252 8354 3263 8354 3266 8357
3268 8361 3274 8360 3274 8357 3282 8349
3284 8351 3285 8350 3289 8340 3258 8323
3246 8349
TIME...MOT...LOC 0005Z 061DEG 30KT 3287 8345 3272 8335
3262 8321Special weather statement, Jul 17, 8:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT WED JUL 17 2013
GAZ046>049-180045-
813 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 845 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONROE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT VERNON...
RUTLEDGE...HARD LABOR CREEK STATE PARK...BOSTWICK...EBENEZER...
NICHOLASVILLE...PANNELL...MONROE...GRATIS...GOOD HOPE...CAMPTON...
BOLD SPRINGS...HERNDONVILLE...BRICK STORE AND STARRSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3389 8376 3391 8368 3391 8364 3379 8348
3366 8352 3350 8363 3352 8368 3348 8368
3350 8371 3345 8377 3344 8382 3344 8383
3368 8409 3372 8406 3393 8380
TIME...MOT...LOC 0013Z 062DEG 4KT 3378 8373Special weather statement, Jul 17, 8:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED JUL 17 2013
GAZ072-180045-
819 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES COUNTY
UNTIL 845 PM EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ETHRIDGE TO MOUNTAIN
SPRINGS...MOVING WEST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES
COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...ETHRIDGE...
HADDOCK...JAMES...BLOUNTSVILLE...POSTELL...GRISWOLDVILLE...GRAY...
CLINTON...BRADLEY...WAYSIDE...ROUND OAK AND JARRELL PLANTATION.
&&
LAT...LON 3288 8357 3287 8358 3289 8360 3289 8365
3292 8370 3296 8370 3298 8372 3303 8372
3313 8382 3318 8343 3293 8336 3284 8352
TIME...MOT...LOC 0019Z 077DEG 21KT 3316 8349 3304 8349
3289 8347Local storm report, Jul 17, 8:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MCINTYRE 32.85N 83.19W
07/17/2013 WILKINSON GA 911 CALL CENTER
COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES
DOWN ACROSS THE COUNTY BEGINNING AROUND 745 PM.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jul 17, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 48 min |
| Jul 17, 8:13 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 32 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 17, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jul 17, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 49 min |
| Jul 17, 8:47 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Jasper, Jones, Monroe, Newton | 43 min |
| Jul 17, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 43 min |
| Jul 17, 8:50 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 40 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 27 min |
| Jul 17, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 39 min |
| Jul 17, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 38 min |
| Jul 17, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Putnam | 45 min |
| Jul 17, 9:20 PM EDT | Flash Flood Warning | FFC | Newton | 6 hr |
| Jul 17, 9:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 45 min |
| Jul 17, 9:35 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding, Upson | 25 min |
| Jul 17, 9:48 PM EDT | Flash Flood Warning | FFC | Lumpkin, Union | 6 hr |
| Jul 17, 10:43 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Houston, Macon, Pulaski, Twiggs | 32 min |
| Jul 17, 11:12 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach | 33 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.